Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Low-degree points on Hurwitz-Klein curves


Author: Pavlos Tzermias
Journal: Trans. Amer. Math. Soc. 356 (2004), 939-951
MSC (2000): Primary 11G30, 14H25; Secondary 11G10, 14G05
Published electronically: October 8, 2003
MathSciNet review: 1984462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate low-degree points on the Fermat curve of degree 13, the Snyder quintic curve and the Klein quartic curve. We compute all quadratic points on these curves and use Coleman's effective Chabauty method to obtain bounds for the number of cubic points on each of the former two curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11G30, 14H25, 11G10, 14G05

Retrieve articles in all journals with MSC (2000): 11G30, 14H25, 11G10, 14G05


Additional Information

Pavlos Tzermias
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996-1300
Email: tzermias@math.utk.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03454-8
PII: S 0002-9947(03)03454-8
Keywords: Hurwitz-Klein curves, Fermat curves, low-degree points
Received by editor(s): January 31, 2001
Received by editor(s) in revised form: August 1, 2001, and May 31, 2002
Published electronically: October 8, 2003
Article copyright: © Copyright 2003 American Mathematical Society